# SDR VNAA202108051111

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 23,327 hours, 17,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00802
- Condition: Odor
- Location: Zone 200
- Part time: 36,939 hours, 35,847 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL050 THE CREW SMELLED SMOKE AND CALLED TO THE FA WHO REPORTED THEY SMELLED IT IN THE CABIN. THE AFT FA SAID THERE WAS VISIBLE SMOKE AS WELL. THE CREW DECLARED AN EMERGENCY, RAN THE QRH AND THE SMOKE AND SMELL BEGAN TO DISSIPATE. THEY CONTINUED ON THE APPROACH TO RUNWAY 36L AND LANDED SAFELY IN CLT AT WHICH POINT THEY CANCELED THE EMERGENCY. THEY TAXIED TO THE GATE AND DEPLANED THE PASSENGERS. THE AIRCRAFT IS CURRENTLY IN MAINTENANCE.SMELL OF SMOKE ON APPROACH IN COCKPIT AND CABIN. VISIBLE SMOKE IN AFT CABIN REPORTED BY AFT FA; SMELL ABATED AFTER RECIRC FANS TURNED OFF. PACKS REMAINED ON. REMOVED AND REPLACED R/H AMC IAW CRJ700 AMM 21-51-08-000/400-801 . OPS CHECK GOOD. NO LEAKS NOTED. NO SMOKE OR SMELL OF SMOKE IN COCKPIT OR CABIN NOTED. FOUND THAT REMOVED ACM WAS A LITTLE STIFF TO TURN BLADES BY HAND UNLIKE NEWLY INSTALLED ACM. PERFORMED ENG START IAW CRJ 700 AMM 71-00-00-866-806-A01-PSA, OPERATED ALL SYSTEMS AND INSPECTED FOR SMOKE SMELL NONE NOTICED AT THIS TIME OPS CHECK GOOD"
